Turn on thread page Beta
    • Thread Starter
    Offline

    0
    ReputationRep:
    Im not a regular visitor to the Doctors, but just recently i went to see the Nurse (no female doctors:rolleyes:) for some tablets for period pains.
    However after 2 months of taking them they dont work.

    But im worried about going back and saying they dont work.
    Sounds stupid i know! But i feel as if it will look like im being funny if i turn around and say they dont work...

    Also, i've started having anxiety attacks again.
    I have spots of my back which refuse to clear up with over the counter medication.


    Im terrified of going and asking for help for all these problems in one go, and am worried she'll think im just after a load of medication.

    What should i do!:no:
    Offline

    13
    ReputationRep:
    Hey

    What med did they Rx for the pain? and what spots, and what OTCD do you use for those spots?

    Anxiety attacks? (again)? So you've been treated for this before, with what and for how long?

    -Lithium
    Offline

    14
    ReputationRep:
    You won't be the first hypochrondriac they've seen, don't worry.
    edit: this is a joke for all the non-funny people, I'm simply pointing out that doctors have seen it all, heard it all, and really won't judge you, useless you look like you're high or something of course.
    Offline

    0
    ReputationRep:
    Ah I know the feeling.

    I hate going to the doctors about things,I always feel really stupid for going and complaining about things that are wrong with me.

    I've quite bad spots on my back also, well, they were worse. I've been taking a herbal remedy from holland and barrets that seems to work for me. (PM me and I'll fine the product info if you like).



    Well, giving advice is easier than taking it. So ignore me, and go to the doctors. There shouldn't be a problem at all with going about more than one thing, or you could just book a few appointments realllly close together :P
    Offline

    13
    ReputationRep:
    (Original post by ßlαcksωαn)
    You won't be the first hypochrondriac they've seen, don't worry.
    I do see the -ve rep coming for this comment, but dont you this this is harsh?

    Pains that accompany the period can be extreme, and the Drs. are very anal about giving Rxs for them for some reason...they claim they are addictive....but pain is okay :yep:...

    and if you had spots popping up on your back for no good reason, you wouldnt be at least concerned or worried a tiny little bit?

    Offline

    14
    ReputationRep:
    Don't worry about it, just go.
    Offline

    13
    ReputationRep:
    (Original post by Absurd)
    Don't worry about it, just go.
    Agreed! Drs. are trained to pick out druk seeking behaviour....so don't worry
    Offline

    14
    ReputationRep:
    (Original post by Lithium)
    I do see the -ve rep coming for this comment, but dont you this this is harsh?

    Pains that accompany the period can be extreme, and the Drs. are very anal about giving Rxs for them for some reason...they claim they are addictive....but pain is okay :yep:...

    and if you had spots popping up on your back for no good reason, you wouldnt be at least concerned or worried a tiny little bit?

    It was a joke :yes:
    Offline

    13
    ReputationRep:
    (Original post by ßlαcksωαn)
    It was a joke :yes:
    :p:
 
 
 
Reply
Submit reply
Turn on thread page Beta
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: July 16, 2008
Poll
Black Friday: Yay or Nay?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.